Toggle Main Menu Toggle Search

Open Access padlockePrints

Feynman rules for stochastic inflationary correlators

Lookup NU author(s): Marios Bounakis, Dr Gerasimos Rigopoulos



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Institute of Physics Publishing, 2020.

For re-use rights please refer to the publisher's terms and conditions.


© 2020 IOP Publishing Ltd and Sissa Medialab. We elaborate on the functional integral describing stochastic dynamics of a spectator field during inflation, comparing its diagrammatic expansion to that obtained directly from a perturbative solution of the corresponding Langevin equation. We state Feynman rules for computing arbitrary temporal n-point functions and perform some illustrative computations for a λφ4 interaction, paying attention to the role played by a functional Jacobian determinant in the path integral. We also briefly consider the case when the field contributes to the expansion rate, making the noise multiplicative, which introduces additional vertices.

Publication metadata

Author(s): Bounakis M, Rigopoulos G

Publication type: Article

Publication status: Published

Journal: Journal of Cosmology and Astroparticle Physics

Year: 2020

Volume: 2020

Issue: 5

Online publication date: 26/05/2020

Acceptance date: 06/04/2020

Date deposited: 20/10/2021

ISSN (electronic): 1475-7516

Publisher: Institute of Physics Publishing


DOI: 10.1088/1475-7516/2020/05/046


Altmetrics provided by Altmetric